RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kruglov, Vyacheslav Pavlovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:87
Abstract pages:927
Full texts:109
References:147
E-mail:

http://www.mathnet.ru/eng/person104028
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. S. P. Kuznetsov, V. P. Kruglov, Yu. V. Sedova, “Mechanical Systems with Hyperbolic Chaotic Attractors Based on Froude Pendulums”, Nelin. Dinam., 16:1 (2020),  51–58  mathnet
2019
2. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, “Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators”, Regul. Chaotic Dyn., 24:6 (2019),  725–738  mathnet  mathscinet  isi  scopus
2018
3. V. M. Doroshenko, V. P. Kruglov, S. P. Kuznetsov, “Smale – Williams Solenoids in a System of Coupled Bonhoeffer – van der Pol Oscillators”, Nelin. Dinam., 14:4 (2018),  435–451  mathnet  elib
2017
4. V. M. Doroshenko, V. P. Kruglov, S. P. Kuznetsov, “Chaos generator with the Smale–Williams attractor based on oscillation death”, Nelin. Dinam., 13:3 (2017),  303–315  mathnet  elib
5. S. P. Kuznetsov, V. P. Kruglov, “On some simple examples of mechanical systems with hyperbolic chaos”, Tr. Mat. Inst. Steklova, 297 (2017),  232–259  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 208–234  isi  scopus
2016
6. V. P. Kruglov, L. M.-B. Khadzhieva, “Uniformly hyperbolic attractor in a system based on coupled oscillators with «figure-eight» separatrix”, Izvestiya VUZ. Applied Nonlinear Dynamics, 24:6 (2016),  54–64  mathnet
7. Sergey P. Kuznetsov, Vyacheslav P. Kruglov, “Verification of Hyperbolicity for Attractors of Some Mechanical Systems with Chaotic Dynamics”, Regul. Chaotic Dyn., 21:2 (2016),  160–174  mathnet  mathscinet  isi  scopus
2014
8. V. P. Kruglov, “Technique and results of numerical test for hyperbolic nature of attractors for reduced models of distributed systems”, Izvestiya VUZ. Applied Nonlinear Dynamics, 22:6 (2014),  79–93  mathnet
9. Vyacheslav P. Kruglov, Alexey S. Kuznetsov, Sergey P. Kuznetsov, “Hyperbolic chaos in systems with parametrically excited patterns of standing waves”, Nelin. Dinam., 10:3 (2014),  265–277  mathnet
10. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, Arkady Pikovsky, “Attractor of Smale–Williams Type in an Autonomous Distributed System”, Regul. Chaotic Dyn., 19:4 (2014),  483–494  mathnet  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020